On a Conjecture of Foulkes

Siemons, Johannes and Dent, Suzie C. (2000) On a Conjecture of Foulkes. Journal of Algebra, 226 (1). pp. 236-249.

[thumbnail of On_a_conjecture_of_Foulkes-2000.pdf]
PDF (On_a_conjecture_of_Foulkes-2000.pdf) - Published Version
Available under License Other licence.

Download (175kB) | Preview
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
UEA Research Groups: Faculty of Science > Research Groups > Algebra and Combinatorics
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:26
Last Modified: 17 May 2023 00:36
URI: https://ueaeprints.uea.ac.uk/id/eprint/20872
DOI: 10.1006/jabr.1999.8169

Actions (login required)

View Item View Item